# SDR CA150610008

- Difficulty date: June 10, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 2,082 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: K3008
- Condition: Loose
- Location: Magneto
- Part time: 1,316 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) DISTRIBUTOR FINGER FOUND LOOSE ON GEAR.  THIS DEFECT OCCURRED 4 DAYS & APPROX 15 HOURS TOTAL TIME SINCE THE SAME DEFECT OCCURRED ON THE OTHER MAG.  HAD THE DEFECTS OCCURRED AT THE SAME TIME, THIS ENG WOULD HAVE FAILED IN FLIGHT.
